new___noise (new___noise) wrote in vaginapagina,
new___noise
new___noise
vaginapagina

antibiotics and BC

hi everyone..i have sinusitis and my doc gave me some amoxicillin when i met with her yesterday. im on birth control (junel) and have been on it since mid feb. i have heard that some antibiotics can interact with BC or make it not work correctly so i am wondering if anyone could shine light as to why this is? also, do i have to be concerned about my protection being compromised while im on this particular antibiotic? ive been on it for 24 hours now, and have had unprotected sex twice with my boyfriend (last night and just now) and it just dawned on me. any info or advice is appreciated!

edit: forgot to say that he did not ejaculate in me either time!


edit again: hm im kind of confused. so should i be using condoms as well? my boyfriend doesnt usually ejaculate in me at all, so would i still be at risk even if he doesnt? im curious because im getting some conflicting opinions here and i wanna be safe! i really dont like the idea of having to use condoms for two weeks if i dont have to..and its interesting because my phamacist didnt mention anything to me about my BC being compromised, where as in the past she has about other things..there is also no label on the pill bottle stating anything like that. it does mention it a bit in the pamphlet i got along with it..now im just sort of getting paranoid! or am i overreacting?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments